MathSciNet Relay Station
MathSciNet bibliographic data
MR943276 58F12 (35K57 47H20 58D25)
Mallet-Paret, John; Sell, George R. Inertial manifolds for reaction diffusion equations in higher space dimensions. J. Amer. Math. Soc. 1 (1988), no. 4, 805–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement